I am 46 years old. I am using BP tablet since last 2 years. First I used telma am h40 now I m using cresar 40. My bp is about 130 90. Should I continue this tablet. I have no any problem. Kindly suggest. Thanks.
PG Diploma in Emergency Medicine Services (PGDEMS), Bachelor of Ayurveda, Medicine and Surgery (BAMS), MD - Alternate Medicine
4 years experience
Ask Free Question
If you are using your tablets since two years..you cant leave your medicines suddenly..you should come on ayurvedic treatment...
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.